# SDR AALA201610269016

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F5237055000000
- Part serial: UH1335
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON FORWARD CARGO DOOR INNER SKIN, FORWARD OF ACTUATOR ATTACHMENT FITTING AT FR 22A BETWEEN BEAM 1 AND 2.  REPAIRED INNER SKIN PER EA 263971.
